Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 68, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 19, 2020, 8:08 PM EDT for Dutchess County, Ulster County, New York. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2020, 8:08 PM EDT (00:08 UTC)
- Expired
- Jul 19, 2020, 9:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 109 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 8:10 PM EDT | TSTM WND DMG | Rosendale, NY | TREES AND WIRES DOWN. |
| Jul 19, 8:15 PM EDT | TSTM WND DMG | New Paltz, NY | TREES AND WIRES DOWN. |
| Jul 19, 8:30 PM EDT | TSTM WND DMG | Hyde Park, NY | TREES AND WIRES DOWN. |
| Jul 19, 8:35 PM EDT | TSTM WND DMG | Arlington, NY | US 44 IS CLOSED EAST OF NY 55 DUE TO A DOWNED TREE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1702 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.5
The text
As transmitted.
637
WUUS51 KALY 200008
SVRALY
NYC027-111-200115-
/O.NEW.KALY.SV.W.0068.200720T0008Z-200720T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
808 PM EDT Sun Jul 19 2020
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southeastern Ulster County in east central New York...
Dutchess County in east central New York...
* Until 915 PM EDT.
* At 808 PM EDT, severe thunderstorms were located along a line
extending from near Tillson to near New Paltz to near Ellenville,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
New Paltz, Hurley, Tillson and High Falls around 815 PM EDT.
Kingston and Port Ewen around 820 PM EDT.
Highland around 825 PM EDT.
Wallkill, Hyde Park, Fairview, Staatsburg and Modena around 830 PM
EDT.
Poughkeepsie and Plattekill around 835 PM EDT.
Red Oaks Mill and Myers Corner around 840 PM EDT.
Pleasant Valley and Marlboro around 845 PM EDT.
Beacon, Hopewell Junction and Stanfordville around 850 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4145 7400 4152 7400 4159 7396 4158 7405
4160 7407 4162 7413 4158 7413 4160 7425
4163 7426 4159 7436 4164 7439 4171 7451
4180 7428 4194 7425 4187 7351 4153 7353
4149 7393 4144 7398 4145 7399
TIME...MOT...LOC 0008Z 290DEG 25KT 4187 7412 4177 7413 4166 7434
HAIL...<.75IN
WIND...60MPH
$$
DBT2 follow-up statements
486
WWUS51 KALY 200039
SVSALY
Severe Weather Statement
National Weather Service Albany NY
839 PM EDT Sun Jul 19 2020
NYC111-200049-
/O.CAN.KALY.SV.W.0068.000000T0000Z-200720T0115Z/
Ulster NY-
839 PM EDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ULSTER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4145 7399 4152 7400 4159 7395 4173 7394
4177 7395 4186 7394 4189 7395 4190 7381
4187 7351 4153 7353 4149 7392 4149 7394
4144 7398
TIME...MOT...LOC 0039Z 279DEG 30KT 4185 7378 4166 7382 4149 7399
$$
NYC027-200115-
/O.CON.KALY.SV.W.0068.000000T0000Z-200720T0115Z/
Dutchess NY-
839 PM EDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR DUTCHESS COUNTY...
At 839 PM EDT, severe thunderstorms were located along a line
extending from near Stanfordville to near Red Oaks Mill to Newburgh,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Stanfordville and Hopewell Junction around 845 PM EDT.
Millbrook around 850 PM EDT.
Pawling, Amenia, Wingdale and Dover Plains around 900 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4145 7399 4152 7400 4159 7395 4173 7394
4177 7395 4186 7394 4189 7395 4190 7381
4187 7351 4153 7353 4149 7392 4149 7394
4144 7398
TIME...MOT...LOC 0039Z 279DEG 30KT 4185 7378 4166 7382 4149 7399
HAIL...<.75IN
WIND...60MPH
$$
DBT241
WWUS51 KALY 200110
SVSALY
Severe Weather Statement
National Weather Service Albany NY
910 PM EDT Sun Jul 19 2020
NYC027-200120-
/O.EXP.KALY.SV.W.0068.000000T0000Z-200720T0115Z/
Dutchess NY-
910 PM EDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR DUTCHESS COUNTY WILL EXPIRE AT
915 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4145 7399 4152 7400 4159 7395 4173 7394
4177 7395 4186 7394 4189 7395 4190 7381
4187 7351 4153 7353 4149 7392 4149 7394
4144 7398
TIME...MOT...LOC 0110Z 290DEG 25KT 4178 7352 4159 7357 4142 7374
$$
DBTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:02 PM EDT, 5 hours 6 minutes earlier.
Area forecast discussion, Jul 19, 3:02 PM EDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
302 PM EDT Sun Jul 19 2020
.SYNOPSIS...
Today will be very hot and humid with record challenging
temperatures. A few showers and thunderstorms are possible this
afternoon into tonight, mainly north and west of the Capital
District. A cold front will move across the region on Monday
with only isolated shower and thunderstorm potential. Dry and
slightly cooler weather is expected on Tuesday. The next chance
for showers and thunderstorms is on Wednesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A Heat Advisory in in effect from 11 AM today to 8 PM EDT
Monday.
As of 248 PM EDT...Hot day continues. Dew points mainly in the
upper 60s with a few low 70s here and there. Valley heat indices
have risen to between 93 and 98 degrees. The main relief this
afternoon is the south to southwesterly breeze with occasional
gusts to 25 mph. A few isolated showers have developed over the
southwestern Adirondacks, Catskills and mid Hudson Valley.
However, main feature is long lived squall line now just
over western New York. Latest CAMs indicate this could reach
northern Herkimer and Hamilton Counties between 4 and 5 PM
bringing a chance for some severe weather there. Showers are
forecast to weaken as they approach the Capital District around
7 PM, but there is still some question on how much weakening
actually occurs.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
The focus for this evening will be the advancement of showers
and thunderstorms and how intense they will be upon arrival.
Guidance continues to show a weakening trend as they move
eastward, mainly due to the loss of daytime heating and weak
upper-level forcing and shear over the area. Should storms
maintain themselves long enough, some gusty winds and heavy
rainfall will be possible to just west and north of Albany.
The Storm Prediction Center continues a Marginal Risk for
severe thunderstorms for this area with a Slight Risk clipping
far northwestern Herkimer County. Outside of this area, slight
chance to chance pops are maintained for showers. However,
850mb theta-e values remain very high overnight and PWATs rise
to 1.5 to 2 inches across the area so an isolated robust
thunderstorm with a heavy downpour is not out of the question.
With an increase in cloud cover and the continued southerly
flow, it will be a warm and muggy night with lows ranging from
the upper 60s in the higher terrain to the low to mid-70s in the
valleys.
Monday, a cold front will push eastward across the region
during the day. Latest guidance has the front clear Litchfield
County in the far southeast around 2 PM. Isolated
showers/thunderstorms are anticipated with the better chances
south and east of the Capital District (where the front will be
crossing during the late morning/early afternoon). High
temperatures will range from the upper 70s to lower 80s across
the higher terrain to the upper 80s and lower 90s in the valleys
(with the highest values in the mid-Hudson Valley). Heat Index
values between 95 and 103 are still possible from the Capital
Region and points south and east; therefore the Heat Advisory
will continue in these areas.
High pressure will then build eastward across the region with
dry weather Monday night through Tuesday. The air mass will be
a bit more comfortable than the previous days. Lows Monday night
will range from the upper 50s in the higher terrain to the low
to mid-60s. Highs Tuesday will range from the 70s in the higher
terrain to the 80s in the valleys.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The long term period will look fairly summer-like with afternoon
highs each day in the 80s and a few chances for afternoon
thunderstorms.
To start the period, a low pressure system will track across the
Great Lakes and into New England. This will allow for a warm front
to lift north through the region Wednesday, bringing increased
humidity levels and chances for showers/storms. The low tracks
further east into western Maine Thursday-Thursday night, sending its
surface cold front through the region. This will lead to the threat
for showers and thunderstorms throughout the day Thursday with highs
reaching the upper 80s in the valleys (low 80s elsewhere). Depending
on the timing of the frontal passage, could see some of the storms
getting strong to potentially severe with ample surface based
instability and lift with the front.
High pressure builds in behind the front, bringing a reprieve to
humidity levels and above normal heat. Friday and Saturday look dry
with mostly sunny skies and highs in the upper 70s to mid 80s.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
The main forecast concern for the terminals is the potential for an
isolated shower/thundershower this afternoon into this evening ahead
of the potential for a heavier, more widespread rain/thunder threat
later this evening/tonight.
As of 1pm EDT, WSR-88D doppler radar depicted isolated
shower/thundershower development to our west-southwest across south-
central New York, southern New York (southwest of Ulster County)
into northeastern Pennsylvania. This development is ahead of a long
lasting MCS that has been tracking across the Upper Midwest/Great
Lakes region overnight and through this morning. Regarding the
isolated development this afternoon, have opted to keep the
terminals dry given its low coverage and weak nature.
With regards to the MCS to our west currently over Lake Erie
and Lake Ontario, we continue to keep close watch on its
evolution. Hi-res guidance is split on what happens with
regards to the MCS with the 3km NAM breaking the line up as it
tracks east closer to our FA and the latest HRRR run keeping the
line intact though in a weaker state as it approaches our FA
from the west. We do have an EML/cap around 615mb. Should this
line hold, it will arrive between 22z-23z this evening with the
potential for additional development after 04z. For now, have
included Prob30 -SHRA for KGFL between 06z-07z with the rest of
the terminals remaining dry with just increased cloud coverage.
Will make the necessary AMDs if need be. Any residual shower or
thunderstorm activity should come to an end between 06z- 07z.
Winds will be mainly out of the southwest 10-15 kts through this
afternoon/evening with gusts between 20-25 kts. Tonight, winds will
subside 5-10 kts.
Outlook...
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Moderate Operational Impact. Likely SHRA...TSRA.
Wednesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Low Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
Humidity will increase to between 80 and 95 percent tonight
along with the chance for showers and thunderstorms, mainly
north and west of the Capital District. Minimum RH values Monday
afternoon will be 40 to 50 percent. RH values are forecast to
recover Monday night back to 85 to 100 percent.
&&
.HYDROLOGY...
No problems are expected on the main stem rivers in the ALY
Hydro Service Area over the next week. Forecast rainfall during
this period ranges from 0.75 to 2 inches. Isolated to scattered
showers and thunderstorms are expected tonight into Monday,
mainly north and west of the Capital District with some locally
heavy downpours possible, but not over a wide enough area to
have big impact on main stem rivers. The next chance of
precipitation will be on Wednesday. Much of the area remains in
abnormally dry to moderate drought conditions per the latest US
Drought Monitor, with streamflows well below normal.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.CLIMATE...
The record high temperatures at Albany and Glens Falls will be
challenged today.
Record high temperatures for July 19th:
Albany, NY: 97F set in 1904
Glens Falls, NY: 95F set in 1977
Poughkeepsie, NY: 102F set in 1991
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT Monday for CTZ001-013.
NY...Heat Advisory until 8 PM EDT Monday for NYZ052-053-059>061-
064>066.
Heat Advisory until 8 PM EDT this evening for NYZ038>043-
048>050-054-083-084.
MA...Heat Advisory until 8 PM EDT Monday for MAZ025.
Heat Advisory until 8 PM EDT this evening for MAZ001.
VT...Heat Advisory until 8 PM EDT Monday for VTZ015.
Heat Advisory until 8 PM EDT this evening for VTZ013.
&&
SYNOPSIS...SND/Rathbun
NEAR TERM...SND/Rathbun
SHORT TERM...SND/Rathbun
LONG TERM...JLV
AVIATION...Evbuoma
FIRE WEATHER...SND
HYDROLOGY...SND
CLIMATE...ALYHazardous weather outlook, Jul 19, 3:14 PM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 314 PM EDT Sun Jul 19 2020 CTZ001-013-MAZ025-NYZ052-053-059>061-064>066-VTZ015-201200- Northern Litchfield-Southern Litchfield-Southern Berkshire- Eastern Albany-Western Rensselaer-Eastern Greene-Western Columbia- Eastern Columbia-Eastern Ulster-Western Dutchess-Eastern Dutchess- Eastern Windham- 314 PM EDT Sun Jul 19 2020 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... This Hazardous Weather Outlook is for northwestern Connecticut, southern Berkshire County, eastern Windham County and portions of the Capital District, Taconics and mid-Hudson Valley. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a chance of thunderstorms on Wednesday and Thursday especially during the afternoon and early evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ001-NYZ038>043-048>050-054-083-084-VTZ013-201200- Northern Berkshire-Southern Herkimer-Southern Fulton-Montgomery- Northern Saratoga-Northern Warren-Northern Washington- Western Schenectady-Eastern Schenectady-Southern Saratoga- Eastern Rensselaer-Southeast Warren-Southern Washington-Bennington- 314 PM EDT Sun Jul 19 2020 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Berkshire County, Bennington County, northern Taconics, Mohawk Valley and Lake George Saratoga Region. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a marginal risk for severe thunderstorms across the southern Adirondacks and Mohawk Valley this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms on Wednesday and Thursday especially during the afternoon into the early evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ032-033-047-051-058-063-082-VTZ014-201200- Northern Herkimer-Hamilton-Schoharie-Western Albany-Western Greene- Western Ulster-Northern Fulton-Western Windham- 314 PM EDT Sun Jul 19 2020 This Hazardous Weather Outlook is for northern Herkimer, Hamilton and northern Fulton Counties of eastern New York, southeast Catskills and the higher terrain of the southern Green Mountains. .DAY ONE...This afternoon and tonight. There is a marginal to slight risk for severe thunderstorms across the Adirondacks this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms on Wednesday and Thursday especially during the afternoon into the early evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 19, 6:20 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Albany NY
620 PM EDT Sun Jul 19 2020
NYZ032-033-192315-
Northern Herkimer-Hamilton-
620 PM EDT Sun Jul 19 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HAMILTON
AND NORTHERN HERKIMER COUNTIES...
At 620 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles west of Oswegatchie to near
Whetstone Gulf State Park. Movement was east at 40 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Speculator, Old Forge, Inlet, Blue Mountain Lake, Lake Eaton
Campground, Brown Tract Pond Campground, Big Moose, Lake Durant
Campground, Eighth Lake Campground, Lewey Lake Campground, McKeever,
Golden Beach Campground, Limekiln Lake Campground, Nicks Lake
Campground, Eagle Bay, Forked Lake Public Campground, Raquette Lake,
Alger Island Public Campground, Long Lake and Eagle Nest.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
LAT...LON 4412 7428 4401 7426 4392 7434 4391 7432
4354 7442 4359 7511 4410 7517 4405 7505
TIME...MOT...LOC 2220Z 273DEG 36KT 4415 7524 4366 7551
BGMSpecial weather statement, Jul 19, 6:28 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Albany NY
628 PM EDT Sun Jul 19 2020
NYZ047-051-058-063-192330-
Western Ulster-Western Greene-Schoharie-Western Albany-
628 PM EDT Sun Jul 19 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ULSTER...
SOUTHWESTERN ALBANY...WESTERN GREENE AND SCHOHARIE COUNTIES...
At 627 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Milford to near Hancock. Movement
was east at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Jefferson, Berne, Middleburgh, Gilboa, Summit, Schoharie,
Richmondville, Prattsville, Livingstonville, North Blenheim,
Breakabeen, Preston-Potter Hollow, Preston Hollow, Shandaken,
Rensselaerville, Ashland, Jewett, Lexington, Conesville and West
Settlement.
This includes Interstate 88 between exits 20 and 21.
LAT...LON 4212 7456 4215 7453 4214 7450 4217 7445
4220 7454 4235 7443 4242 7462 4252 7471
4262 7463 4267 7464 4265 7405 4191 7453
4202 7478
TIME...MOT...LOC 2227Z 275DEG 31KT 4262 7492 4201 7532
DBTSpecial weather statement, Jul 19, 7:29 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Albany NY
729 PM EDT Sun Jul 19 2020
NYZ058-059-063-064-200015-
Western Ulster-Eastern Greene-Western Greene-Eastern Ulster-
729 PM EDT Sun Jul 19 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ULSTER AND GREENE
COUNTIES...
At 728 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Prattsville to near Grahamsville to
near Lava. Movement was east at 35 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Prattsville around 735 PM EDT.
Napanoch around 740 PM EDT.
Windham, Kerhonkson and West Shokan around 745 PM EDT.
Hunter and Olivebridge around 750 PM EDT.
New Paltz, Hurley, Tillson, High Falls and North-South Lake
Campground around 805 PM EDT.
Poughkeepsie, Catskill, Highland and Port Ewen around 815 PM EDT.
Other locations impacted by these storms include Maple Hill, Atwood,
Katsbaan, Shultis Corners, Pacama, Brodhead, Elting Corners, Zena,
Greenfield Park and High Woods.
This includes Interstate 87 between exits 18 and 21.
LAT...LON 4160 7425 4163 7426 4159 7436 4165 7440
4174 7457 4187 7445 4193 7458 4212 7457
4217 7445 4220 7454 4235 7444 4235 7433
4232 7378 4227 7379 4208 7393 4192 7396
4168 7394 4160 7407 4162 7413 4158 7413
TIME...MOT...LOC 2328Z 282DEG 32KT 4230 7447 4190 7451 4162 7496
DBTNearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.